... going off it? I haven't been able to find this information anywhere. The doctor took my mother off this drug, which is very good, but we don't know how long it will stay in her system. The drug has made her confusion a hundred times worse. Plus it hass made her argumentative, paranoid, and aggressive, etc.
30 Oct 2012
Jgreg1957, welcome to the site. I do hope by now our mother is doing better. New studies have showed that Nemda does not help in conjuction with aircept for helping cognitive behaviors. See below:
As far as how long it takes to leave your system read the following or check with her pharmacist if you do not understandd this:
Terminal half-life is approximately 60–80 hours.1
In patients with hepatic impairment, only a modest effect on clearance is expected.1
Renal impairment increases exposure.1 AUC increased by 4, 60, or 115% in individuals with mild (Clcr >50 but <80 mL/minute), moderate (Clcr 30–49 mL/minute), or severe (Clcr 5–29 mL/minute) renal impairment, respectively.1 Terminal elimination half-life increased by 18, 41, or 95% in those with mild, moderate, or severe renal impairment, respectively.1 (See Renal Impairment under Dosage and Administration and under Cautions.)
In geriatric patients, pharmacokinetics similar to those in younger adults.
Wishing you both the best...
- Namenda Information for Consumers
- Namenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Namenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... seems to me that it's too much meds for Dementia, she can't talk much, she is having temper tantrums and can't sleep. Anyone have ...
2 answers • 26 Jul 2010
I am a 46 year old femalw,within the last year or so,i have became very forgetful,with severe short term memory loss.I went thru a eeg and blood work ...
1 answer • 25 Jan 2011
Or anyone else interested in it? It's called Namenda and is given to Alzheimers patients at a dose of 20 mg. But given off-label for migraines ...
14 answers • 6 Mar 2013
3 answers • 10 Nov 2013